Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Cracks, bleeding from skin on testicles. Using aquaphor, provides relief. Treatment?

I have an issue with the skin on my testicles. It flares up every few weeks and if anything rubs on it, it cracks and starts bleeding . I ve been to the dr and dermatologist and they are clueless. It s not a fungus or exzcema and steroid creams don t work. The only thing that helps is aquaphor and then I wrap them with a bandana so there is no friction. I m at wits end and need to know if there is something that will strengthen my skin. I used to itch a lot and now when I do it irritates them.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  441
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Hi ! It looks like some kind of allegic reaction to a foreign substance. Have you changed the brand or fabric of the underwear you wear following which the problem started ? If there is no such history, please get your blood sugar tested. Sometimes we miss this basic test which might be the cause for your skin problem. In the mean while please do not scratch the skin of your scrotum as it may lead to severe infection both in diabetics and less frequently in non diabetics. Also you can try olive oil application after your bath and getting yourself dried up. It helps in many irritable skin problems. Wish you an early recovery.
Answered: Mon, 27 May 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor